# SDR 2012FA0000834

- Difficulty date: December 27, 2012
- Submitted: December 27, 2012
- Operation: General aviation
- Aircraft: N432JH
- Make and model: Beech 36BEECH
- Aircraft serial: E3969
- Aircraft time: 159 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Piston
- Part number: 35825152
- Condition: Missing
- Location: Shimmy Dampner
- Part time: 159 hours
- Component: Shimmy Dampner
- Component part number: 35825146
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOSE GEAR SHIMMY DAMPNER WAS DISCOVERED EMPTY OF FLUID. UPON TEARDOWN, THE FORWARD DAMPENING PISTON WAS DISCOVERED MISSING.  ALL FLUID HAD LEAKED OUT OF THE ROD AND CLEVIS.
